MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; HEX WRENCH

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; HEX WRENCH
Catalog Number HT2.0SG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a dental implant driver's tip snapped during initial placement.The procedure was not completed within the same visit.No additional adverse patient consequences were reported.

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
HEX WRENCH
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8828278
Report Number3001617766-2019-00317
Device Sequence Number2687839
Product Code NDP
UDI-Device Identifier10841307119821
UDI-Public10841307119821
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.0SG
Device Lot Number137777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR